# SDR QXEA200301008

- Difficulty date: August 20, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 3,904 hours, 3,010 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Zone 300
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECEIVED AN AURAL TRIM IN MOTION WARNING FOLLOWED BY STAB CHANNEL 2 INOPERATIVE WHITE MESSAGE AND AUTOPILOT PITCH TRIM CAUTION MESSAGE. FOLLOWED CHECKLIST AND DISENGAGED AUTIOPILOT. RE-TRIMMED THE AIRCRAFT MANUALLY. PERFORMED FIM OPERATIONAL TEST OF THE HORIZONTAL STABILIZER TRIM SYSTEM IAW CRJ-700 AMM 27-40-00-710-801. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
